# SDR SWAA2022032072012

- Difficulty date: February 14, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737*
- Aircraft serial: 32464
- Aircraft time: 58,773 hours, 34,967 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN PASSEMGER FWD WET AREA BET STA328 TO STA312 WL 208 LBL 45 INTERCOSTAL CRACKED / [01] REMOVED INTERCOSTAL CRACK AT MAIN CABIN PASSENGER FWD WET AREA BETWEEN FS 328 TO FS 312 LBL 45' AND WL 208.1 IN REF B737-700 SRM 51-40-02-0G-0;[02] LOCATED AND DRILLED INTERCOSTAL IN REF B737-700 SRM 51-40-05-0G-0;[03] VERIFIED STEPS 1 & 2 OK TO INSTALL NEW INTERCOSTAL;[04] INSTALLED NEW INTERCOSTAL AT CABIN PASSENGER. FWD WET AREA BETWEEN FS 312 TO FS 328 WL 208.1 LBL 45'IN REF B737-700 SRM 51-40-02-0G-0;[05] VERIFIED STEP 4
